The Shapley value of conjunctive-restricted games

Jean Derks*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)146-151
Number of pages6
JournalGames and Economic Behavior
Volume108
DOIs
Publication statusPublished - Mar 2018

Keywords

  • Transferable utility games
  • Restricted cooperation
  • Shapley value
  • Axiomatic approach
  • Conjunctive restriction
  • PERMISSION STRUCTURES
  • COOPERATIVE GAMES
  • AXIOMATIZATIONS

Cite this